# SDR ASOA2013110809382

- Difficulty date: October 18, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 28,635 hours, 24,856 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WING PLANK LANDING FOR PANEL 610AB, HAS MULTIPLE INDICATIONS AROUND ENTIRE CIRCUMFERENCE APPROX .250 X 50 PERCENT FSH.  FAILED NDT INSPECTION.  PERFORMED REPAIR TO LOWER WING PLANK LANDING FOR PANEL 610AB IAW REO 601R-57-21-030 REV K, STEPS 1 THROUGH 12 AND COMPLIED WITH EC/TC EO 600-57-81. C/W IAW REO 601R-57-21-030, REV K.
